Skip navigation
Logo
User training | Reference and search service

Library catalog

Retrievo
EDS
b-on
More
resources
Content aggregators
Please use this identifier to cite or link to this item:

acessibilidade

http://hdl.handle.net/10071/5673
acessibilidade
Title: A method to approximate first passage times distributions in direct time Markov processes
Authors: Ferreira, Manuel Alberto M.
Andrade, Marina
Keywords: Randomisation procedure
Sojourn time
Jackson three node acyclic networks
Issue Date: 2012
Publisher: Slovak University of Technology
Abstract: A numerical method to approximate first passage times distributions in direct Markov processes will be presented. It is useful to compute sojourn times in queue systems, namely in Jackson queuing networks. Using this method (Kiessler et al., 1988) achieved to clear a problem that arises in the Jackson three node acyclic networks sojourn times.
Peer reviewed: Sim
URI: http://hdl.handle.net/10071/5673
ISSN: 1337-6365
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais

Files in This Item:
acessibilidade
File Description SizeFormat 
Ferreira 2012 APLIMAT 5(3)217-224.pdf272.82 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.